# SDR AALA202304068463

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 37,281 hours, 15,514 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Missing
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR DIFFICULT TO OPERATE. REPLACED MISSING SCREWS IN TOP TRIM EDGE CAUSING BINDING IN ACCORDANCE WITH CMM 25-40-64.
